Side notes first:) I forgot to comment that I have also purchased said joint supplements, etc. for my mom in forms that I thought she might be able to take such as powdered liquid or chewables and they just sat on the shelf never opened. I also forgot to complain that the worker I was referring to is the one who called me no less than 5 times in a 30 minute period when her personal dog stole and ate a small piece of hambone... There is clearly initiative there when it's to her benefit.
Now to my side effects commentary. I am an avid reader and will happily read labels, etc. if they are in front of my face with nothing more entertaining available. I also actually read entire drug inserts. I don't take much medication but was taking something yesterday and was reading the insert prior to taking the tablet. Side effects included nausea, vomiting, diarrhea, light-headed feeling, and dizziness. Hmmmmm..... Why is it that medications that are supposed to help with dizziness and such can cause it? Also, why is it that medications that are supposed to help with gastrointestinal signs can also often cause them? This has always puzzled me. For instance, are you aware that an overdose of metoclopramide results in nausea, vomiting, and diarrhea? Found this out when a student accidentally gave a dog its 24 hour dose in 2 hours... Of course it was on my shift.
13 hours ago